# SDR ASAA2024082752153

- Difficulty date: August 27, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 7,239 hours, 2,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STA. 500I AFT BULKHEAD LOWER CENTER SUPPORT IS CORRODED. GROUNDED - YES. EVALUATED CORROSION OF SUPPORT, FOUND TO BE CORRODED MULTIPLE AREAS THAT EXCEED 10% WIDTH OF LOWER FLANGE, FOUND TO BE OUT OF LIMITS IAW B737-MAX SRM 53-00-53-1A-2 FIG. 103 SHEET 2 DETAIL A&B. REMOVED AND REPLACED LOWER CENTER SUPPORT IAW B737-MAX SRM 51-40-02 AND BAC DWG 143A9481 REV. A. REMOVED AND REINSTALLED FLOOR PANEL 120EF IAW B737-MAX AMM 5110-04. LOWER CENTER SUPPORT P/N 143A9485-35 P.O.# 1096478.2.
